# SDR UIEA2020111202381

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,621 hours, 11,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Switch
- Part number: 6258681
- Part serial: 023C793
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD TEMP CONTROL INOPERABLE IN AUTO MODE.  TRANSFERRED TO MDDR 137649, PER DDG 21-61-02-03.  REMOVED AND REPLACED FD TEMP CONTROL SWITCH 21-61-04, OPERATIONS NORMAL.  THIS CLEARS MDDR 137649.
